The Albanese mapping for compact almost complex manifolds.
Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 339-346
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1992__210_1_174407,
author = {Christoph Gellhaus and Tilmann Wurzbacher},
title = {The {Albanese} mapping for compact almost complex manifolds.},
journal = {Mathematische Zeitschrift},
pages = {339--346},
year = {1992},
volume = {210},
number = {1},
zbl = {0764.53025},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174407/}
}
Christoph Gellhaus; Tilmann Wurzbacher. The Albanese mapping for compact almost complex manifolds.. Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 339-346. http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174407/